Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Statistics & Risk Modeling

with Applications in Finance and Insurance

Editor-in-Chief: Stelzer, Robert

Cite Score 2018: 0.85

SCImago Journal Rank (SJR) 2018: 0.354
Source Normalized Impact per Paper (SNIP) 2018: 0.604

Mathematical Citation Quotient (MCQ) 2018: 0.36

See all formats and pricing
More options …
Just Accepted


The Bahadur risk in probability density estimation

Alexander Korostelev
Published Online: 2009-09-25 | DOI: https://doi.org/10.1524/stnd.


A nonparametric probability density estimation problem is studied for the Bahadur-type risk under the sup-norm losses. The risk is minimax over the Hölder classes of densities. The large sample limiting performance of this risk is found, and the links to asymptotic equivalent white-noise models are discussed.

About the article

Published Online: 2009-09-25

Published in Print: 2003-02-01

Citation Information: Statistics & Decisions/International mathematical Journal for stochastic methods and models, Volume 21, Issue 2/2003, Pages 139–148, ISSN (Print) 0721-2631, DOI: https://doi.org/10.1524/stnd.

Export Citation

Comments (0)

Please log in or register to comment.
Log in